Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.11851/2939
Full metadata record
DC FieldValueLanguage
dc.contributor.authorKılıç, Emrah-
dc.contributor.authorArıkan, Talha-
dc.date.accessioned2019-12-25T14:34:15Z-
dc.date.available2019-12-25T14:34:15Z-
dc.date.issued2019-07-
dc.identifier.citationKiliç, E., & Arikan, T. (2019). 103.26 A proof of Clarke’s conjecture. The Mathematical Gazette, 103(557), 346-352.en_US
dc.identifier.issn 0025-5572-
dc.identifier.urihttps://hdl.handle.net/20.500.11851/2939-
dc.identifier.urihttps://doi.org/10.1017/mag.2019.73-
dc.description.abstractWe consider new kinds of max and min matrices, [amax(i,j)]i,j?1 and [amin(i,j)]i,j?1, as generalizations of the classical max and min matrices. Moreover, their reciprocal analogues for a given sequence {an} have been studied. We derive their LU and Cholesky decompositions and their inverse matrices as well as the LU -decompositions of their inverses. Some interesting corollaries will be presented.en_US
dc.description.sponsorshipTürkiye Bilimsel ve Teknolojik Araştırma Kurumu (TÜBİTAK)en_US
dc.language.isoenen_US
dc.publisherCambridge University Pressen_US
dc.relation.ispartofMathematical Gazetteen_US
dc.rightsinfo:eu-repo/semantics/closedAccessen_US
dc.subjectLULU-decompositionen_US
dc.subjectinverse matrixen_US
dc.subjectLehmer matrixen_US
dc.subjectmin and max matricesen_US
dc.titleA Proof of Clarke's Conjectureen_US
dc.typeArticleen_US
dc.departmentFaculties, Faculty of Science and Literature, Department of Mathematicsen_US
dc.departmentFakülteler, Fen Edebiyat Fakültesi, Matematik Bölümüen_US
dc.identifier.volume103en_US
dc.identifier.issue557en_US
dc.identifier.startpage346en_US
dc.identifier.endpage352en_US
dc.identifier.wos WOS:000470237600025-
dc.institutionauthorKılıç, Emrah-
dc.identifier.doi10.1017/mag.2019.73-
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.identifier.scopusqualityN/A-
dc.identifier.wosqualityN/A-
item.fulltextNo Fulltext-
item.languageiso639-1en-
item.openairecristypehttp://purl.org/coar/resource_type/c_18cf-
item.cerifentitytypePublications-
item.openairetypeArticle-
item.grantfulltextnone-
crisitem.author.dept07.03. Department of Mathematics-
Appears in Collections:Matematik Bölümü / Department of Mathematics
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection
Show simple item record



CORE Recommender

WEB OF SCIENCETM
Citations

1
checked on Sep 24, 2022

Page view(s)

86
checked on Mar 31, 2025

Google ScholarTM

Check




Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.